# SDR SWAA102258

- Difficulty date: April 20, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 77,858 hours, 71,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 586 TO BS 595, STR 10R.  REPAIRED SKIN PER EA.
